Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 69, NWS Milwaukee, WI

September 20, 2014

NWS Milwaukee, WI issued this small craft advisory at Sep 20, 2014, 9:29 PM CDT. It took effect at Sep 21, 2014, 7:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2014, 9:29 PM CDT (02:29 UTC)
In effect from
Sep 21, 2014, 7:00 AM CDT
Expired
Sep 22, 2014, 2:58 AM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WHUS73 KMKX 210229
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT SAT SEP 20 2014

...BRISK NORTHERLY WINDS AND HIGH WAVES FOR SUNDAY AND SUNDAY
NIGHT...

.NORTHWEST WINDS WILL TURN DUE NORTH SUNDAY MORNING AND BECOME
BRISK AS LOW PRESSURE DRAGS A COLD FRONT ACROSS THE LAKE. THE
BREEZY NORTH WINDS WILL GENERATE HIGH WAVES FROM SUNDAY AFTERNOON
THROUGH MUCH OF SUNDAY NIGHT.

LMZ643>646-211030-
/O.NEW.KMKX.SC.Y.0069.140921T1200Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO
4 AM CDT MONDAY. 


* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS SUNDAY MORNING TURNING
  DUE NORTH BY LATE MORNING OR EARLY AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY AFTERNOON AND
  PERSISTING FOR MUCH OF SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
5 follow-up statements
184 
WHUS73 KMKX 210906
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT SUN SEP 21 2014

...BRISK WEST WINDS WILL TURN TO THE NORTH THIS MORNING...

.A COLD FRONT OVER CENTRAL LAKE MICHIGAN WILL SWEEP SOUTH AND
CROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN THIS
MORNING...BETWEEN 7 AM CDT AND NOON. BREEZY WEST WINDS AHEAD OF
THE FRONT WILL TURN TO THE NORTH AND REMAIN BREEZY IN ITS WAKE. AS
A RESULT OF THE VEERING WINDS...WAVE HEIGHTS WILL BUILD.

THE BREEZY NORTH WINDS WILL CONTINUE UNTIL LATER TONIGHT AS HIGH
PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. 

LMZ643>646-211715-
/O.CON.KMKX.SC.Y.0069.140921T1200Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
406 AM CDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT MONDAY. 

* WINDS: WEST WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
  TURN TO THE NORTH THIS MORNING AND INCREASE TO 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...PERSISTING FOR MUCH OF TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
483 
WHUS73 KMKX 211432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT SUN SEP 21 2014

...BRISK WEST WINDS WILL TURN TO THE NORTH THIS MORNING...

.A COLD FRONT WILL CONTINUE TO DROP THROUGH THE REGION THIS
MORNING. BREEZY WEST WINDS AHEAD OF THE FRONT WILL TURN TO THE
NORTH AND REMAIN BREEZY IN ITS WAKE. AS A RESULT OF THE VEERING
WINDS...WAVE HEIGHTS WILL BUILD.

THE BREEZY NORTH WINDS WILL CONTINUE UNTIL LATER TONIGHT AS HIGH
PRESSURE BUILDS INTO THE WESTERN GREAT LAKES.

LMZ643>646-212245-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY. 

* WINDS: WEST WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
  TURN TO THE NORTH BY LATE MORNING OR EARLY AFTERNOON AND
  INCREASE TO 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY...PERSISTING FOR MUCH OF 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
141 
WHUS73 KMKX 212008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT SUN SEP 21 2014

...BRISK NORTHERLY WINDS CONTINUE...

.BREEZY WINDS FROM THE NORTH WILL PERSIST INTO THE
EVENING...SLOWLY EASING AND BECOMING NORTHWEST OVERNIGHT. HIGHER
WAVES WILL THUS LINGER INTO THE NIGHT...ESPECIALLY TOWARD OPEN
WATERS. WAVES ARE EXPECTED TO EVENTUALLY SUBSIDE BELOW ADVISORY
CRITERIA LATER TONIGHT.

LMZ643>646-220415-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY. 

* WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO THE
  EVENING...VEERING NORTHWEST AND EASING TO 10 TO 15 KNOTS
  OVERNIGHT.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT. THE
  HIGHEST WAVES ARE EXPECTED TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
837 
WHUS73 KMKX 220208
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SUN SEP 21 2014

...HIGH WAVES SLOWLY SUBSIDING LATE TONIGHT...

.BRISK NORTH WINDS ARE GRADUALLY SUBSIDING BUT THE HIGH WAVES WILL
TAKE LONGER TO SUBSIDE. THUS THE SMALL CRAFT ADVISORY WILL
CONTINUE INTO THE OVERNIGHT HOURS. LIGHTER WINDS AND LOW WAVE
HEIGHTS ARE EXPECTED FOR MONDAY.

LMZ643>646-220900-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 PM CDT SUN SEP 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY. 

* WINDS: NORTH AT 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT.
  THE HIGHEST WAVES ARE EXPECTED TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
007 
WHUS73 KMKX 220758
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 AM CDT MON SEP 22 2014

...WAVE HEIGHTS CONTINUE TO SUBSIDE...

.NORTHWEST WIND GUSTS FELL TO BELOW SMALL CRAFT ADVISORY LEVELS
SUNDAY EVENING. SINCE THEN...WAVE HEIGHTS HAVE BEEN SLOWLY
SUBSIDING AS WELL. BY EARLY THIS MORNING...WAVE HEIGHTS WILL HAVE
FALLEN BELOW 5 FEET IN THE LAKE MICHIGAN NEARSHORE WATERS. HENCE
THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT HAS BEEN CANCELLED.

LMZ643>646-220900-
/O.CAN.KMKX.SC.Y.0069.000000T0000Z-140922T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 AM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVE HEIGHTS WILL HAVE FALLEN BELOW 5 FEET EARLY THIS MORNING. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 3:15 PM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, Sep 20, 3:15 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SAT SEP 20 2014

.TONIGHT AND SUNDAY...FORECAST CONFIDENCE - HIGH.

MODELS INCREASE THE UPPER DIVERGENCE THIS AFTERNOON DUE TO THE
ENTRANCE REGION OF THE DEPARTING PRE-TROUGH AXIS UPPER JET. THEN
MOST MODELS HAVE AN EVENING LULL BEFORE A STRONG MID LEVEL
SHORTWAVE TROUGH APPROACHES LATE THIS EVENING.

THE NAM FORECAST SOUNDINGS CONTINUE TO SHOW PARAMETERS SUPPORTING A
SLIGHT RISK OF SEVERE. HOWEVER 850 MB WINDS OF 30 KNOTS ARE
WEAKENING THIS AFTERNOON WITH LITTLE IF ANY CONVERGENCE. THE HIGH
RES ARW MODEL SHOWS MAINLY LIGHTER SHOWERS.  CAPE IS NOT AS STRONG
AS THE NAM SO PREFER THE HIGH-RES ARW'S WEAKER CONVECTION.

THUNDERSTORM CHANCES END BY EARLY EVENING AS THE UPPER LEVEL TROUGH
AXIS SLIDES OFF TO THE EAST.  FOCUS SHIFTS NORTHWEST WHERE A STRONG
MID-LEVEL SHORT WAVE MOVES ACROSS SOUTHERN WISCONSIN FROM LATE
EVENING THROUGH THE EARLY MORNING.  MID-LEVEL LAPSE RATES INCREASE
TO 6-8C/KM WITH THIS FEATURE ALONG WITH AN INCREASE IN 700 MB UPWARD
MOTION.

THEREFORE EXPECT ANOTHER BAND OF SHOWERS TO MOVE THROUGH LATE
EVENING AND EARLY MORNING.

THE SECOND UPPER LEVEL TROUGH AXIS MOVES ACROSS SOUTHERN WISCONSIN
LATE MORNING TO JUST AFTER NOON ALONG WITH ANOTHER RATHER STRONG MID
LEVEL SHORTWAVE.  BY THIS TIME 850/700 MB COLD AIR ADVECTION IS
OCCURRING...BUT THERE IS SOME WEAK UPWARD MOTION AND NAM HAS AROUND
240 JOULES/KG OF CAPE.  STILL A LOT OF LOW LEVEL MOISTURE...AND SOME
SHOWERS ARE POSSIBLE.  STILL ENOUGH LINGERING MOISTURE AROUND 4 THSD
FT FOR STRATOCUMULUS INTO THE AFTERNOON BEFORE DRYING OCCURS FROM
THE NORTH LATE.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

SUNDAY NIGHT...FORECAST CONFIDENCE HIGH.

DRY FOR THE START OF THE PERIOD AS FORCING IS SOUTH OF CWA WITH
POTENT SHORT WAVE...AND BROAD 1025 MB SURFACE HIGH BUILDS INTO THE
REGION. SKIES CLEAR SUFFICIENTLY AND WINDS CALM FOR PATCHY...TO
AREAS OF FOG OVER SOUTH CENTRAL WI...WITH LITTLE TO NO FOG IN THE
EAST WITH WINDS HOLDING UP A BIT HIGHER. LOWS DIP INTO THE UPPER 30S
TO AROUND 40 IN THE EAST AWAY FROM THE LAKE...WITH LOW 40S WEST.

MONDAY/MONDAY NIGHT...FORECAST CONFIDENCE HIGH.

COOLEST HIGHS WILL BE IN THE EAST...IN SPITE OF WESTERLY WINDS...AS
MODELS BRUSH THE FAR EAST WITH THE WESTERN EDGE OF THE 925 MB COLD
POOL MONDAY MORNING...THOUGH THE COOLEST 850 MB TEMPS REMAIN WELL
EAST. 925 MB TEMPS YIELD LOW TO MID 60S EASTERN THIRD...WITH UPPER
60S ELSEWHERE. LIGHT WINDS AND MOSTLY CLEAR SKIES BRING PATCHY FOG
BACK INTO THE PICTURE MONDAY NIGHT.

TUESDAY/TUESDAY NIGHT...FORECAST CONFIDENCE HIGH.

TEMPS BEGIN TO WARM IN DEVELOPING SOUTHERLY FLOW BETWEEN THE
EXPANSIVE HIGH TO THE EAST AND A LEE TROUGH OVER THE PLAINS. 925 MB
TEMPS RISE TO AROUND 15C...BRINGING LOW 70 HIGHS...THOUGH ONSHORE
WINDS IN THE AFTERNOON HOLD HIGHS TO THE MID 60S.

.LONG TERM...WEDNESDAY THROUGH SATURDAY. FORECAST CONFIDENCE
MEDIUM.

MODELS HAVING TROUBLE RESOLVING EVOLUTION OF WEAKENING PLAINS TROUGH
THAT BRINGS A SMALL CHANCE FOR RAIN SHOWERS TO THE NW CWA AS IT
LIFTS THROUGH MINNESOTA WEDNESDAY NIGHT. GFS CONTINUES TO DROP A
COMPACT SHORT WAVE INTO THE REMNANTS OF THE ORIGINAL
TROUGH...CLOSING IT OFF AS IT RETROGRADES BACK TOWARD THE CENTRAL
PLAINS. HOWEVER...THE CANADIAN GEM AND ECMWF ARE NOW SHOWING SOME
SIMILAR VARIATION OF THE SAME THEME. IN SPITE OF THE GEM AND GFS
SPINNING VARIOUS VORTICITY MAXIMA OVER THE REGION THROUGH THE DAY
THURSDAY...THEY DEVELOP NO QPF WITH THE DRY SOUTHEASTERLY FLOW
AROUND THE HIGH. WILL KEEP REST OF EXTENDED DRY...WITH ABOVE NORMAL
HIGHS...AND AT OR ABOVE NORMAL LOWS FOR THE END OF THE WEEK.

&&

.AVIATION/00Z TAFS/...

CUMULUS/STRATOCUMULUS AROUND 35 HUNDRED FEET AHEAD OF A WEAK TROUGH.
SHOWERS AND STILL A CHANCE OF A THUNDERSTORM THIS AFTERNOON. THEN A
LULL EARLY THIS EVENING BEFORE SCATTERED SHOWERS AND POSSIBLE
THUNDERSTORMS RETURNS LATE THIS EVENING AHEAD OF A RATHER STRONG MID
LEVEL SHORT WAVE TROUGH THAT SWEEPS IN FROM THE NORTHWEST.

MVFR CIGS EXPECTED BEHIND THIS TROUGH LATE TONIGHT AND INTO SUNDAY
MORNING.  THEN YET ANOTHER MID LEVEL SHORTWAVE COULD BRING SOME
SHOWERS THROUGH AROUND NOON.  THE MVFR CIGS WILL GRADUALLY RAISE TO
VFR AS DRIER AIR MOVES IN FROM THE NORTH LATER SUNDAY AFTERNOON.

&&

.MARINE...

GUSTY SOUTHWEST WINDS WILL CONTINUE TO DIMINISH LATE THIS
AFTERNOON AS A TROUGH APPROACHES.

GUSTY WEST TO NORTH WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND
SUNDAY BEHIND A STRONG COLD FRONT AND LOW PRESSURE THAT SWEEPS
ACROSS THE WESTERN GREAT LAKES IN THE MORNING.  SMALL CRAFT
ADVISORIES MAY BE NEEDED
&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SUNDAY AND AVIATION/MARINE...HENTZ
SUNDAY NIGHT THROUGH SATURDAY...REM
Hazardous weather outlook, Sep 20, 3:44 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT SAT SEP 20 2014

WIZ046-047-051-052-056>060-062>072-212045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
344 PM CDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A STRONG LOW PRESSURE AREA MOVING ACROSS WISCONSIN LATE TONIGHT
MAY BRING A FEW THUNDERSTORMS TO THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH MID-WEEK.

LMZ643>646-212045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SMALL CHANCE FOR THUNDERSTORMS OVERNIGHT AS A STRONG
COLD FRONT DROPS SOUTH ACROSS LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE STRONG COLD FRONT WILL FINISHES SWEEPING THROUGH SOUTHERN LAKE
MICHIGAN SUNDAY MORNING. WEST WINDS WILL VEER TO THE NORTH DURING
THIS PERIOD AND INCREASE TOWARD SMALL CRAFT ADVISORY LEVELS ON
SUNDAY.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:15 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake45 min
Sep 20, 11:02 PM CDTSpecial Weather StatementMKXOzaukee, Washington43 min
Sep 20, 11:08 PM CDTSpecial Weather StatementMKXSheboygan52 min
Sep 20, 11:24 PM CDTSpecial Marine WarningMKX66 min
Sep 20, 11:35 PM CDTSpecial Weather StatementMKXMilwaukee, Racine40 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.